BIROn - Birkbeck Institutional Research Online

Browse by Journal and Volume

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author(s) | Date | School or Research Centre | No Grouping
Jump to: X
Number of items: 1.

X

Xu, Jing and Wang, J. (2008) Two-stage estimation of inequality-constrained marginal linear models with longitudinal data. Journal of Statistical Planning and Inference 138 (6), pp. 1905-1918. ISSN 03783758.

This list was generated on Thu Aug 21 02:39:36 2014 BST.